# SDR 2000UALA00221

- Difficulty date: May 28, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N950UA
- Make and model: Boeing 737522
- Aircraft serial: 26695
- Aircraft time: 21,938 hours, 13,826 cycles
- Engine: Ge CFM56*
- System (JASC): 2720 · Rudder Control System
- Part: Pcu
- Condition: Failed
- Location: Rudder
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RIGHT RUDDER PEDAL DEFLECTED FORWARD APPROXIMATELY 2 INCHES THEN BACK TO NEUTRAL.  *S/D*  REMOVED AND REPLACED THE FOLLOWING:  YAW DAMPER COUPLER, MAIN RUDDER PCU & STANDBY RUDDER PCU.  MEGGERED WIRES FROM YAW DAMPER COUPLER TO P5-3 PANEL, AND TO RUDDER PCU.  PERFORMED GROUND FUNCTIONAL TEST OF AUTOPILOT SYSTEM.  CHECKED YAW DAMPER CONNECTOR FOR CORROSION AND FLUID CONTAMINATION AND ALL PIN TENSIONS.  REMOVED FLIGHT RECORDER AND SENT TO NTSB.
